| Model Number |
CCA0T0 |
| Medical Device Problem Code |
Unintended Ejection (1234)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/08/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non healthcare professional reported that, during intraocular lens implantation surgery, the lens was ejected prematurely.Hence it was not used.Additional information has been requested.
Additional Manufacturer Narrative
The product was not returned for analysis.The root cause for the reported complaint could not be determined, as no sample was returned for analysis.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).